# SDR SIMA20190827001

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 32,328 hours, 29,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207009520
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT HOLDER BROKE  REMOVED AND REPLACED  AFT EMERGENCY FLASHLIGHT IAW AMM 33-50-16 OPS CHECK GOOD.
